Help! Seizure info please?!

Question: Help! Seizure info please!?
My daughter was a healthy 9 year old (Happy, smart,witty jokester!. On Jan 16 2008 I walked over to her to see what she was drawing and her paper was blank!. I asked her if she was having trouble thinking of something to draw!. She didnt answer me!.(My life as I knew it somewhat ended at that moment) I asked again and looked at her and she had staring blank look!. I yelled out her name and her father ran over and I called 911!. She stood like that for 2 hours but now along with batting her eyes and lip smacking!. The E!.R couldnt stop this!.They gave med for grown adults!. Still wouldnt stop it!.
She came home a few days later on depakote!. But I noticed she forgot what a zipper was and as days went on a few more things!.(Took her to 2 different e!.r Dr said oh this is normal because of the med)!. The 3rd day she had another Seizure!. Brought her home on anothe med this time!. The next day another!. This time she stood in the hospital for 45 days!. She completely lost her ability to talk remember!.Www@Answer-Health@Com

well it could be that she has a clot that is causing this which could be cutting off oxygen which could be damagin her brain -i am on lamictal hgighest dose possibel to rpevent any of my seizures its workled-but i only have mild ones though and i am 21-however i forgot its name-topamax was good but i lost way too much weight-depakote gained way too much plus made me more suicidal-so lamictal has done good-but if they havent you may suggest a cat scan to find out if its a clogged artery or vein-but my best luck goes out to you-Www@Answer-Health@Com

I am so sorry to hear about your daughter!. I am on Topamax (100mg) but not for seizures, for migraines!. I did find that I experienc the side effects, tingling of extremities and weight loss but not enough to outweigh the benefit of the drug!. I hope your family does find something soon that works!.Www@Answer-Health@Com

Get her doctors to check her for ADEM, it sounds more like she is having neuro problems from the seizure and not just the meds!.!. ask for a second and third opinion, get MRI done!.!.Www@Answer-Health@Com

I'm sorry!. !.!.!.I work for a neurologist!. Sometimes it takes awhile to find which medication will stop the seizures for each person, or they may have to be on a couple at a time!. Sometimes there are side effects for a few weeks where they will feel 'cloudy' in their thinking etc and they have to get used to the pills, or end up trying something else!. However she should also have a CT scan to see if there is an underlying reason why she started having seizures or not!. A lot of times there is no reason, but occasionally they can find something else!. I would try to take her to a pediatric neurologist if you can!.Www@Answer-Health@Com

The consumer health information on is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
The answer content post by the user, if contains the copyright content please contact us, we will immediately remove it.
Copyright © 2007-2011 -   Terms of Use -   Contact us

Health Categories